# SDR SWAA2024022342315

- Difficulty date: January 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT 2024-68913<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N: A21029144; DUE DATE: 04-AUG-24.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 12-APR-24;[03] REPAIRED THE CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1; REPAIR 1 PARAGRAPH 4.C. AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
